# SDR DHL2003802522

- Difficulty date: November 17, 2003
- Submitted: November 22, 2003
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 81,763 hours, 30,243 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 5769857U614
- Condition: Cracked
- Location: Rt Wing
- Part time: 81,763 hours, 30,243 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E FITTING (ZEE PAN) CRACKED 2.000, STA XW 454.000.  REMOVED AND REPLACED FITTING (ZEE PAN) ON RIGHT WING L/E, STA XW 454.000 IAW SRM 51-1-20D PG 9, 21.
